MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Model Number H938741
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an unspecified quantity of exactamix 3000 ml eva tpn bags leaked at the yellowish port (where the bag would be spiked).The issue occurred after compounding, prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to h4 and h6 h4: device manufacture date - the lot was manufactured between may 8-9, 2024 h11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt 001 mz 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22172003
Report Number1416980-2025-03275
Device Sequence Number20790887
Product Code LHI
UDI-Device Identifier00085412477251
UDI-Public(01)00085412477251(10)60558913(17)270430
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K900585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH938741
Device Catalogue NumberH938741
Device Lot Number60558913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown